MAUDE Adverse Event Report: COOPERSURGICAL, INC. LEEP PRECISION INTG. SYS. 120VAC; ELECTROSURGICAL SYSTEM GENERATOR

COOPERSURGICAL, INC. LEEP PRECISION INTG. SYS. 120VAC; ELECTROSURGICAL SYSTEM GENERATOR
Model Number LP-10-120
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the leep device would not cut with the hand switch.Unit to be returned for repair.No additional information is available.Lp-10-120 leep (b)(4).
 
Additional Manufacturer Narrative
Device is being returned for repair.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
No additional information.
 
Additional Manufacturer Narrative
Updated: b4, d4, d9, g3, g6, h2, h3, h4, h6, h7, h11.Distribution history: this complaint unit was manufactured at csi on 10/10/2019 under and shipped on 12/10/2019.Manufacturing record review: dhr's (b)(4) were reviewed and no non-conformities, related to the complaint condition, were noted.Incoming inspection review: not applicable.Service history record: no additional service history records.Historical complaint review: a review of the 2-year complaint history showed no similar reported complaint conditions.Product receipt: the product was returned 8/13/2024 via rma # (b)(4).Visual evaluation: visual examination of the complaint unit revealed no physical damage.Functional evaluation: complaint unit was functionally evaluated and found not to function properly.The unit did not operate in the cut and blend modes using the hand piece.The coag mode did work.When using the foot pedal all modes were functional.Any relevant customer or clinical information: ther was no relevant customer or clinical information provided.Root cause: failure of electrical component.The board was replaced with a new one from stock, tested to specifications and returned to the customer.This was determined to be an isolated incident.Coopersurgical will continue to monitor this complaint condition for trends.

Brand Name
LEEP PRECISION INTG. SYS. 120VAC
Common Device Name
ELECTROSURGICAL SYSTEM GENERATOR
Manufacturer (Section D)
COOPERSURGICAL, INC.
95 corporate drive
trumbull CT 06611
Manufacturer (Section G)
COOPERSURGICAL, INC.
75 corporate drive
trumbull
CT 06611
Manufacturer Contact
michael marone
50 corporate drive
trumbull, CT 06611
4752651582
MDR Report Key20036673
Report Number1216677-2024-00045
Device Sequence Number11531850
Product Code HGI
UDI-Device Identifier00888937014228
UDI-Public(01)00888937014228
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K963348
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Repair
Type of Report Initial,Followup
Report Date (Section B) 10/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLP-10-120
Device Catalogue NumberLP-10-120
Device Lot Number2019080068
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/13/2024
Supplement Date Received by Manufacturer10/11/2024
Initial Report FDA Received Date08/22/2024
Supplement Report FDA Received Date10/23/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient SexUnknown